White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Two passages in pseudo-Xenophon

Brock, R. and Heath, M. (1995) Two passages in pseudo-Xenophon. Classical Quarterly, 45 (2). pp. 564-566. ISSN 0009-8388

[img] Text
Available under licence : See the attached licence file.

Download (101Kb)


This paper discusses textual problems in [Xenophon] Athenian Constitution 2.9 and 3.5.

Item Type: Article
Copyright, Publisher and Additional Information: The Classical Quarterly © 1995 The Classical Association
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Humanities (Leeds) > Classics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Aug 2007 13:47
Last Modified: 08 Feb 2013 17:04
Published Version: http://links.jstor.org/sici?sici=0009-8388%281995%...
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
URI: http://eprints.whiterose.ac.uk/id/eprint/2653

Actions (repository staff only: login required)